Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott92b]  EM functors for a class of generalized quantifiers

Otto1992b (Article)
Author(s)Otto, Martin
Title« EM functors for a class of generalized quantifiers »
JournalArchive for Mathematical Logic
Volume31
Page(s)355-371
Year1992

BibTeX code
@article{Otto1992b,
  volume = {31},
  author = {Otto, Martin},
  title = {{EM} functors for a class of generalized quantifiers},
  journal = {Archive for Mathematical Logic},
  pages = {355-371},
  year = {1992},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!